Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Under active thyroid, have epilepsy. Have achy throat. On keppra and thyroxine. Reason?

I suffer with an under active thyroid and take medication for this and also suffer with epilepsy so taking keppra too.. the problem i have is that i am suffering with an achy throat and it seemed to start after i started taking the thyroxine . it comes and goes but lately its there more than its not and my thyroxine is now at 100.. can you help me.. do i need to be worried.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Dalengrace,
Welcome to healthcare Magic!
The sore throat is unlikely to be due to thyroxine or keppra.
You should get yourself examined by a physician about your throat.
The problem seems to be related to an infection of throat- viral/bacterial.
You should improve the oral health, brush twice a day and do chlorhexidine mouth gargles thrice a day and avoid eating any edibles during ensuing 2 hours to ensure good germicidal effect of chlorhexidine; Do warm saline gargles after you take anything orally.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor